# SDR GTIA9901237

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 378 - EMERGENCY FLOOR LIGHTING LOOSE NEAR FORWARD GALLEY.  REPLACED AND RESECURED FLOOR TRACK LIGHTING NEAR FORWARD GALLEY AS REQUIRED.  FUNCTIONAL CHECK GOOD.  REF MD 80 MM 33-53-01..  (M)
